# SDR A6WA200540126

- Difficulty date: March 25, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 5,085 hours, 5,358 cycles
- Engine: Ge CF343B1
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cas Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AT 32,000 FT, A FUEL IMBALANCE CAS MESSAGE APPEARED ON EICAS.  THE PROBLEM WAS NOT CORRECTABLE USING AUTO, MANUAL OR GRAVITY CROSSFLOW.  LT WING HEAVY AT LANDING AN IMBALANCE 1700 LBS C/W QRH.  SHUTDOWN ENG NR 2, LANDING WEIGHT WAS NOT EXCEEDED.  PERFORMED SYSTEM OPS CHECK OF FUEL CROSS FLOW, NO FAULTS FOUND, ALSO PERFORMED GRAVITY CROSSFLOW, NO FAULTS FOUND.  REMOVED AND REPLACED FUEL COMPUTER SYSTEM, OPS CHECK GOOD.  (K)
